# SDR ASOA2015060413033

- Difficulty date: May 16, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 25,595 hours, 18,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS DOOR SURROUND INTERCOSTAL AT FS364 26R HAS CORROSION.  FOUND INTERCOSTAL AT FS364/26N OUT OF LIMITS SEVERE CORROSION.  R & R AS REQUIRED IAW SRM 53-21-23-101-003-A01.  R & R CORRODED INTERCOASTAL AT FS 364 WITH NEW INTERCOSTAL IAW SRM 51-42-21-001-001-A01.
